MathSciNet Relay Station
MathSciNet bibliographic data
MR1028296 (91b:47012) 47A15 (47A45 47A65)
Takahashi, Katsutoshi On contractions without disjoint invariant subspaces. Proc. Amer. Math. Soc. 110 (1990), no. 4, 935–937.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement